American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Chu Wenchang. Note on the Bradley and Ramanujan summation. Proc. Amer. Math. Soc. 124 (1996) 3753-3754. MR 1343730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Per W. Karlsson and H. M. Srivastava. A note on Henrici's triple product theorem . Proc. Amer. Math. Soc. 110 (1990) 85-88. MR 1010802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sanford S. Miller and Petru T. Mocanu. Univalence of Gaussian and confluent hypergeometric functions . Proc. Amer. Math. Soc. 110 (1990) 333-342. MR 1017006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shalosh B. Ekhad. Short proofs of two hypergeometric summation formulas of Karlsson . Proc. Amer. Math. Soc. 107 (1989) 1143-1144. MR 1019759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kevin W. J. Kadell. The $q$-Selberg polynomials for $n=2$ . Trans. Amer. Math. Soc. 310 (1988) 535-553. MR 973170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. D. Mostow. Braids, hypergeometric functions, and lattices. Bull. Amer. Math. Soc. 16 (1987) 225-246. MR 876959.
Abstract, references, and article information   
View Article: PDF

[7] J.-L. Lavoie. Some summation formulas for the series $\sb 3F\sb 2(1)$ . Math. Comp. 49 (1987) 269-274. MR 890268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. M. Srivastava. A transformation for an $n$-balanced $\sb 3\Phi\sb 2$ . Proc. Amer. Math. Soc. 101 (1987) 108-112. MR 897079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kevin W. J. Kadell. Path functions and generalized basic hypergeometric functions. Memoirs of the AMS 65 (1987) MR 874085.
Book volume table of contents   

[10] Richard Askey II and George Gasper. Inequalities for polynomials. Math. Surveys Monogr. 21 (1986) 7-32.
Book volume table of contents   
View Article: PDF

[11] Henry E. Fettis. Further extensions of a Legendre function integral . Math. Comp. 45 (1985) 549-552. MR 804943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Lewanowicz. On the differential-difference properties of the extended Jacobi polynomials . Math. Comp. 44 (1985) 435-441. MR 777275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] C. Adiga, B. C. Berndt, S. Bhargava and G. N. Watson. Chapter $16$ of Ramanujan's second notebook: theta-functions and $q$-series. Memoirs of the AMS 53 (1985) MR 776347.
Book volume table of contents   

[14] B. Dwork. On Kummer's twenty-four solutions of the hypergeometric differential equation . Trans. Amer. Math. Soc. 285 (1984) 497-521. MR 752488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. P. Shukla. A note on new generating relations for functions of several variables . Proc. Amer. Math. Soc. 89 (1983) 101-108. MR 706519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. M. Bressoud. A matrix inverse . Proc. Amer. Math. Soc. 88 (1983) 446-448. MR 699411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel S. Moak. $F\sb{p}$ classes and hypergeometric series . Proc. Amer. Math. Soc. 87 (1983) 634-636. MR 687631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. M. Joshi and J. P. Arya. Inequalities for certain hypergeometric functions . Math. Comp. 38 (1982) 201-205. MR 637297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] B. Nassrallah and Mizan Rahman. On the $q$-analogues of some transformations of nearly-poised hypergeometric series . Trans. Amer. Math. Soc. 268 (1981) 211-229. MR 628455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] V. K. Jain. Some transformations of basic hypergeometric series and their applications . Proc. Amer. Math. Soc. 78 (1980) 375-384. MR 553380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John Detrich and Robert W. Conn. Finite sum evaluation of the Gauss hypergeometric function in an important special case . Math. Comp. 33 (1979) 788-791. MR 521292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Richard Askey and Mourad E. H. Ismail. The very well poised $\sb{6}\psi \sb{6}$ . Proc. Amer. Math. Soc. 77 (1979) 218-222. MR 542088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. P. Shukla. A note on generating relations for Lauricella's function of several variables . Proc. Amer. Math. Soc. 73 (1979) 199-206. MR 516464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. M. Bressoud. Applications of Andrews' basic Lauricella transformation . Proc. Amer. Math. Soc. 72 (1978) 89-94. MR 0486677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tom Koornwinder and Ida Sprinkhuizen-Kuyper. Hypergeometric functions of $2\times 2$ matrix argument are expressible in terms of Appel's functions $F\sb{4}$ . Proc. Amer. Math. Soc. 70 (1978) 39-42. MR 0473251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mourad E. H. Ismail. A simple proof of Ramanujan's $\sb{1}\psi \sb{1}$ sum . Proc. Amer. Math. Soc. 63 (1977) 185-186. MR 0508183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark D. Semon and John R. Taylor. Table errata: {\it Confluent hypergeometric functions}\ (Cambridge Univ. Press, New York, 1960) by L. J. Slater; {\it Formulas and theorems for the special functions of mathematical physics}\ (Springer-Verlag, New York, 1966) by W. Magnus, F. Oberhettinger and R. P. Soni . Math. Comp. 30 (1976) 677-678. MR 0402139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. G. Buschman. Inequalities for hypergeometric functions . Math. Comp. 30 (1976) 303-305. MR 0390306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] B. C. Carlson. The need for a new classification of double hypergeometric series . Proc. Amer. Math. Soc. 56 (1976) 221-224. MR 0402138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Thomas J. Osler. An identity for simplifying certain generalized hypergeometric functions . Math. Comp. 29 (1975) 888-893. MR 0374510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2